Jump to content

Too Painful. Went Back On Meds. Still Can't Get Right. Scared.


Recommended Posts

Hi ..

 

I went seven days on an aggressive taper plan.  I couldn't do it.  The pain and bizarre neurological symptoms were unbearable.  I look like a monster with the blown blood vessel in my eye.  I am so dizzy and unbalanced I keep falling and running into things.  I cannot write or do my work for the tremors etc... etc... etc... 

 

SO... I said screw it!  I will reschedule this withdrawal program for a time when I can take about three weeks away from my business and be supervised while I go through the worst of it.  That decision being made, I went back to my normal dosages on this past Sunday (1.0 mg Klonopin and 2.0 mg Ativan daily.)  Even so, I am still messed up!  I don't seem to be able to get back to the levels my body was used to.  I still feel like I am in withdrawal.  I imagine my neurological system is very confused and rebelling. 

 

I don't know how to feel better.  My doctor is out of office til tomorrow.  I have a business.  I have employees.  What was I thinking !!??!!  I am  so mad at myself for being so willing to go on these medications twelve years ago without knowing what I was in for down the road (this is unproductive thinking, I know, but still....)  Some moments, it is difficult to convince myself that this process won't kill me.  Also, I am having unusual (for me) thoughts.  Thinking my friends don't really like me, people are talking about me, general paranoia.  So now I am battling craziness along with everything else.  Holy crap .... I really had no idea this would be so hard.  How on earth has anyone of you managed to see this through!?!?!  :idiot:

 

Yours in pain and confusion .... Jaxx

Link to comment
Share on other sites

Hi Jaxx

 

I'm sorry I had to move your thread but members are only allowed to have one intro thread. I think you would get better support in this section anyway.

 

I'm really sorry you're feeling so bad, this is the toughest drug I think a person can endure. Maybe you did go a bit too fast, maybe give it another try on a slower schedule. Many have been able to work through their taper without a problem, I hate to see you go back while you're in this momentum.

 

 

Link to comment
Share on other sites

I am sorry that you are having such a hard time. These drugs can sure do a number on us, although it may feel like it, we won't die from the withdrawals.

 

The paraniod and intrusive thoughts that you are having is quite common during withdrawals, just remember it is not you, it's the drugs making you think this way.

 

There are a lot of members here who have gone through what you are experiencing,  I'm sure they will be weighing in with ways to help you.

 

The best to you! It may not seem like it now, but it will get better!

 

pj

Link to comment
Share on other sites

 

SO... I said screw it!  I will reschedule this withdrawal program for a time when I can take about three weeks away from my business and be supervised while I go through the worst of it.  That decision being made, I went back to my normal dosages on this past Sunday (1.0 mg Klonopin and 2.0 mg Ativan daily.)  Even so, I am still messed up!  I don't seem to be able to get back to the levels my body was used to.  I still feel like I am in withdrawal.   I imagine my neurological system is very confused and rebelling. 

 

 

I'm sorry you're experiencing this.  The same thing happened to me when I cold turkeyed off of Xanax and then went to the ER.  They gave me Klonopin, and they had to give me a much higher dose than my previous doses of Xanax just to get a tiny bit of relief. Very frustrating!  It took some weeks for my body to recover from that little episode. :(

 

Unfortunately, this happens frequently when one stops taking benzos, starts having severe withdrawal and then goes back on the meds.  For some reason, once the withdrawal symptoms start there's no turning back, even if you resume the dose you were on prior to discontinuation.

 

Hopefully, your body will start to level out soon, and you can try a slow, safe taper again when you feel more comfortable.

 

Link to comment
Share on other sites

Hi Jaxx, I think timing is crucial when it comes to this, so you probably did the right thing if you felt you absolutely couldn't handle it. Just hang in there. Almost all of us are going through withdrawals, and it's hard, but it ends eventually. With 12 years on Benzos, I'm sure you're in for  a lifechanging experience that will take your breath away when you're done with all of this, and realize who you are as a whole, healthy person :)
Link to comment
Share on other sites

Thank you all soooooo much.  I feel validated, which takes away some of the fear.  Especially, I needed to hear that going back to my regular dosage and having it not level me out, is not uncommon.  It feels weird to refer to anything in this situation as 'common.' 
Link to comment
Share on other sites

Jaxx,

Sorry you are going though a really rough time.  Please do not beat yourself up though--the meds themselves do that already, and unfortunately, they do a fine job of it :(

I do hope you stabilize, move though that fear, and be gentle to yourself!!!

Blessings,

itzsweird

Link to comment
Share on other sites

I agree, show yourself some compassion. To get thru this you will have to accept a lot of what you feel.

By accepting I dont mean that you give up, I mean that you know this is not the real you and you will get thru this.

Do your best to stabilize but don't expect to feel wonderful, listen to your body and take the next step.

Great people on this forum and they will help you with a taper plan if you need it!

 

 

Link to comment
Share on other sites

Do people ever die from the withdrawal process?  Are seizures a real concern?  You all are so compassionate and understanding.  I can hardly believe how lucky I am to have found this place...completely by accident.  I hope I will be in a healthy space to give back in the way that I am receiving, someday..soon.  Thank you sooooo much!
Link to comment
Share on other sites

I have never heard of anyone dieing from weaning down from benzos, it's usually from a cold turkey from a high dose.

 

Are you back to the dose you were level at before you stopped?

 

It may take time to stabilize, but you should feel better soon, then we can help you along the way with a slow taper. You can do it, we're here for you, hang on.

Link to comment
Share on other sites

Hi Jaxx, we are all here for you as we have all traveled the path you are on. We all know the pain you are feeling. For me it is like a race between my good days and bad days - the good days are winning the race! I did back to back c/t's and it took me down for a minute or two. Although it is not in my signatre, I did a c/t on a beta blocker and followed up with a c/t on the ambien. Thereafter, it was a slow taper and jump off the k. 

 

I think it would have been easier for me had I found this AWESOME TEAM before I started the process. I would have known what to expect and it would not have freaked me out so much. Not knowing what is going on with your mind and body is the scariest. Once you know what to expect, it seems easier to handle.

 

You will get through this, trust me and all those who post here. They are all compassionate people and will get you through the hardest times.

 

Take care,

 

Lida

 

 

Link to comment
Share on other sites

×
×
  • Create New...